# SDR REXA2017062400764

- Difficulty date: June 24, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 22,196 hours, 14,264 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 881-977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AISLE SEAT TRACK HAS CORROSION BETWEEN BS 881 & 977, IN THE PAX CABIN.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49.
